Maryland, 2024

Flash Flooding and Flooding in Maryland, August 9, 2024

August 9, 2024 · NWS LWX · 15 events in 3 counties and zones

The remnants of Debby tracked through the area Thursday night into Friday, August 8th into August 9th. Tropical moisture combined with lift from the remnants to cause heavy rain across much of Virginia.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
15

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LWX wrote it up.

The remnants of Debby tracked through the area Thursday night into Friday, August 8th into August 9th. Tropical moisture combined with lift from the remnants to cause heavy rain across much of Virginia. The heavy rain led to several instances of flash flooding and flooding.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Aug 9, 3:07 AM EST, 1 hour 23 minutes earlier.

Area forecast discussion, Aug 9, 3:07 AM EST, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
407 AM EDT Fri Aug 9 2024

.SYNOPSIS...
The remnants of Debby will move through the area today. High
pressure will gradually build into the area this weekend. A
couple weak disturbances could cross the area next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
The remnant low of Debby is now rapidly moving north (nearing Elkins
WV at 330 AM) as it becomes absorbed in a mid latitude trough.
Shield of heavy rain ahead of the low has been lifting across
western portions of the forecast area with more isolated bands
to the east as a dry slot moved in. Through the day, rain will
eventually become concentrated in the trailing surface
trough/cold front which will eventually move east by tonight.

The flash flood threat will remain present through the day due
to the tropical airmass and potential for training bands, but
the overall threat will be lower after the shield of heavy rain
lifts to the north. A Flood Watch remains in effect for much of
the area until 8 PM, but will likely be trimmed away as the
forcing gradually moves east. Additional watches are in effect
for the specific larger rivers.

A Tornado Watch remains in effect until 7 AM, although there is
a relative lull in the threat since there is a minimum of
convection where the best ingredients exist (closer to the I-95
corridor). There may be a renewed threat after sunrise across
the eastern half of the area as forcing for convection
increases.

Wind Advisory for the Blue Ridge will persist for a few more
hours with winds then gradually decreasing as the low pulls
away.

See section below for coastal flooding threats.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
By Saturday morning, the remnants of Debby are quickly absorbed by
an approaching upper trough to our north and ejected away from the
area. Gusty NW winds to around 20-25 mph will gradually diminish
through the day Saturday as the pressure gradient weakens. Clearing
skies and downsloping will allow temperatures to warm into the mid-
upper 80s east of the Blue Ridge by the afternoon. Lows will drop
into the 50s-60s for most, and hovering around 70 in the metros and
along the waters.

As an upper trough swings into the Northeast on Sunday, the
associated cold front will have already moved through the area and
begun ushering in a cooler and much drier air mass, keeping highs in
the 80s with dew points in the 50s to 60s through early next week.
Low temperatures will range from the 50s in the mountains to near 70
along the waters.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
An upper trough will remain over the Northeast through the extended
while surface high pressure builds in from the west. Highs in the
80s with dew points in the 50s to 60s continue early next week, and
gradually warm and moisten by late week. Low temperatures will range
from the 50s in the mountains to near 70 along the waters.

Mostly dry conditions persist during this period as high pressure
builds in from the west. As the upper trough continues eastward,
guidance suggests a series of shortwave troughs rounding the base of
the trough and digging southward. However, models vary significantly
on when to bring in the shortwave and to where. This uncertainty is
combined with lower PWATs and surface high pressure, so while some
showers are possible when a shortwave swings through, there won't be
much moisture to act on and high pressure could suppress it further.
Do have some slight chance PoPs at times in the extended to reflect
this possibility, and chance PoPS on Tuesday. Latest suite of
guidance has some agreement on the signal for Tuesday, but PWATs are
modest around 1.25". Models still favor greater chances for rain
later in the week.

&&

.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
Ceilings are expected to drop to IFR this morning. The remnants
of Debby will continue to move north of the area early this
morning, taking the more widespread heavy rain affecting CHO and
MRB with it. Additional showers will be in narrower bands that
are more difficult to time and place in the TAFs. However, the
best chance for a few thunderstorms seems to be during the
morning hours to perhaps mid afternoon in the Baltimore area.

Winds will be out of the south, and may gust to around 20-35
knots at times. Ceilings should finally improve back to MVFR
and then VFR during the afternoon into the evening from west to
east. Winds will turn from southerly to northwesterly as a cold
front moves through during the evening. VFR conditions and
northwesterly winds are expected on Saturday and Sunday.

VFR conditions are expected Monday and Tuesday. Westerly flow on
Monday becomes lighter and more N/NW Tuesday.

&&

.MARINE...
Winds will continue to increase northward up the bay as the
remnants of Debby track to the west of the waters. Gale Warnings
are in effect across all waters through this evening. Gusts up
to 40 knots out of the south to southeast will be possible
during that time, especially on the wider waters. Waterspouts
also can't be ruled out, especially during the morning until
early afternoon.

Winds will turn northwesterly behind a cold front tonight. SCA
conditions may linger for a time, but the potential seems to
have decreased some Saturday. A brief northerly surge is
possible Saturday night, but overall lighter winds are expected
through Sunday.

No hazardous marine conditions are expected through early next week
with light west to northwest flow over the waters and high pressure
building in from the west.

&&

.HYDROLOGY...
The most widespread heavy rain will exit the area this morning,
but additional bands of locally heavy rain will continue through
the day. A fairly widespread 2-5 inches has fallen in locations
adjacent to the Blue Ridge and west, while heavy rain has been
more isolated to the east. Another couple inches are possible in
western areas through the morning. Areas of flash flooding
remain likely, eventually translating into some river flooding,
mainly minor.

Larger stem river flooding may continue into this weekend as
water filters down through the Potomac basin.

&&

.TIDES/COASTAL FLOODING...
Water levels continue to rise in strong southerly winds ahead of
the remnants of Debby. Widespread minor flooding is likely to
occur again in most locations during the next two high tide
cycles (this morning, and this evening/tonight). So far, Coastal
Flood Warnings for moderate flooding are in effect for Anne
Arundel and Baltimore Counties, but a few more places (namely
Havre de Grace and DC SW Waterfront) may need to be added as the
surge overperforms, especially in the northern end of the bay.
The highest tide will likely be the one this morning in most
places with some decrease this evening. Water levels then start
decreasing rapidly early Saturday as the low pulls away.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flood Watch through this evening for DCZ001.
     Coastal Flood Advisory until 3 AM EDT Saturday for DCZ001.
MD...Flood Watch through this evening for MDZ001-003>006-008-011-
     013-014-501>508.
     Gale Warning until 10 PM EDT this evening for MDZ008.
     Coastal Flood Advisory from noon today to 4 PM EDT this
     afternoon for MDZ008.
     Coastal Flood Warning until 2 PM EDT this afternoon for MDZ011.
     Coastal Flood Advisory from 2 PM this afternoon to 3 AM EDT
     Saturday for MDZ011.
     Coastal Flood Advisory until 9 PM EDT this evening for MDZ013-
     017.
     Coastal Flood Warning until 4 AM EDT Saturday for MDZ014.
     Coastal Flood Advisory until 9 PM EDT this evening for MDZ016.
     Coastal Flood Advisory until 10 PM EDT this evening for MDZ018.
     Coastal Flood Advisory until 4 AM EDT Saturday for MDZ508.
VA...Flood Watch through this evening for VAZ025>031-036>040-050-
     051-053-054-501>508-526-527.
     Coastal Flood Advisory until 9 PM EDT this evening for VAZ053-
     055-527.
     Coastal Flood Advisory until 9 PM EDT this evening for VAZ057.
     Coastal Flood Advisory until 2 AM EDT Saturday for VAZ054.
     Wind Advisory until 11 AM EDT this morning for VAZ507-508.
WV...Flood Watch through this evening for WVZ050>053-055-501>506.
MARINE...Flood Watch through this evening for ANZ530.
     Gale Warning until 10 PM EDT this evening for ANZ530>543.
     Coastal Flood Advisory from noon today to 4 PM EDT this
     afternoon for ANZ530.

&&

SYNOPSIS...ADS
NEAR TERM...ADS
SHORT TERM...CAS
LONG TERM...CAS
AVIATION...ADS/CAS
MARINE...ADS/CAS
HYDROLOGY...ADS
TIDES/COASTAL FLOODING...ADS
Hazardous weather outlook, Aug 9, 3:39 AM EST, 51 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
439 AM EDT Fri Aug 9 2024

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ053>057-527-100845-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Fairfax-Arlington/Falls Church/Alexandria-
Stafford-Spotsylvania-King George-
Central and Southeast Prince William/Manassas/Manassas Park-
439 AM EDT Fri Aug 9 2024

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Today and Tonight

A Gale Warning is in effect for all tidal waters until 10 PM.

A Coastal Flood Warning is in effect for Baltimore County and
Baltimore City through this afternoon and for Anne Arundel County
through tonight.

A Tornado Watch has been issued for the entire outlook area
through 7 AM Friday. The risk of a few tornadoes may continue
through this afternoon.

A Flood Watch for flash flooding is currently in effect for much
of the outlook area through 8 PM outside of southern Maryland and
central Virginia.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Some river flooding could linger into the weekend.

.SPOTTER INFORMATION STATEMENT...

Please report hazardous weather, flooding, and damage to the
National Weather Service according to standard operating
procedures.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
526-WVZ050>053-055-100845-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Northwest Prince William-Hampshire-
Morgan-Berkeley-Jefferson-Hardy-
439 AM EDT Fri Aug 9 2024

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Today and Tonight

A Tornado Watch is in effect for much outlook area through 7 AM.
The threat of a few tornadoes may continue through this afternoon
in the Baltimore/Washington metro area.

A Flood Watch for flash flooding remains in effect for the entire
outlook area through 8 PM.

A Wind Advisory is in effect for the Blue Ridge Mountains through
11 AM.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Some river flooding could linger into the weekend.

.SPOTTER INFORMATION STATEMENT...

Please report hazardous weather, flooding, and damage to the
National Weather Service according to standard operating
procedures.

MDZ001-501-502-VAZ503-504-WVZ501>506-100845-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
439 AM EDT Fri Aug 9 2024

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Today and Tonight

A Flood Watch for flash flooding is in effect for the entire
outlook area through 8 PM.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Some river flooding could linger into the weekend.

.SPOTTER INFORMATION STATEMENT...

Please report hazardous weather, flooding, and damage to the
National Weather Service according to standard operating
procedures.

In the hours before

Local storm report, Aug 9, 2:19 AM EST, 2 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
319 AM EDT Fri Aug 09 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 AM     Flood            1 E Harrisonburg        38.44N  78.85W
08/09/2024                   Rockingham         VA   Emergency Mngr

            Emergency manager reported around a dozen roads closed
            in Harrisonburg due to flooding and a few disabled
            vehicles near E Market St.

&&

Event Number LWX2403806

CAS
Local storm report, Aug 9, 2:44 AM EST, 1 hour 46 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
344 AM EDT Fri Aug 09 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 AM     Flood            1 SW Damon              37.81N  78.68W
08/09/2024                   Albemarle          VA   Dept of Highways

            Road closure due to flooding near Irish Rd and Schuyler
            Rd.

&&

Event Number LWX2403807

CAS
Local storm report, Aug 9, 2:50 AM EST, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
350 AM EDT Fri Aug 09 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 AM     Landslide        5 SSE Greenfield        37.86N  78.81W
08/09/2024                   Nelson             VA   911 Call Center

            Report of a mudslide near River Rd and Old Roberts
            Mountain Rd.

&&

Event Number LWX2403808

CAS
Local storm report, Aug 9, 3:26 AM EST, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
426 AM EDT Fri Aug 09 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 AM     Flood            1 NNW Martinsburg       39.47N  77.97W
08/09/2024                   Berkeley           WV   Mesonet

            Tuscarora Creek at Martinsburg rose above flood stage.
            At this level, water reaches the parking lot at War
            Memorial Park.

&&

Event Number LWX2403809

ADS
Local storm report, Aug 9, 3:28 AM EST, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
428 AM EDT Fri Aug 09 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 AM     Flood            Martinsburg             39.42N  77.94W
08/09/2024                   Berkeley           WV   Mesonet

            Opequon Creek at Martinsburg rose above flood stage.

&&

Event Number LWX2403810

ADS
Local storm report, Aug 9, 3:32 AM EST, 58 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
432 AM EDT Fri Aug 09 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     Flood            Criglersville           38.46N  78.30W
08/09/2024                   Madison            VA   911 Call Center

            Report of low water bridge flooded and impassible near
            Lindsay Ln and Old Blue Ridge Turnpike.

&&

Event Number LWX2403811

CAS

The radar

The Sterling radar (KLWX), 79 km away, was scanning. The volume nearest the first event began at 09:27 UTC.

Open the radar archive at this moment

Event by event

9 flash flood, 6 flood. Local standard time, as filed.

Flash Flood, Carroll

When
August 9, 4:30 AM EST to 8:00 AM EST
Where
Carroll County, 0.72 mi ESE of Cedarhurst to 0.38 mi SSE of Cedarhurst
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
39.495, -76.868

Hollingsworth Road closed between Glen Falls Road and Buttonwood Court due to flooding.

Flash Flood, Carroll

When
August 9, 4:52 AM EST to 8:00 AM EST
Where
Carroll County, 0.71 mi NNE of Houcksville to 0.51 mi SSE of Shiloh
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.589, -76.873

County Emergency Manager reported that Hoffman Mill Road is closed between Paper Mill Drive and Hattie Drive.

Flash Flood, Montgomery

When
August 9, 7:15 AM EST to 9:15 AM EST
Where
Montgomery County, 0.52 mi NW of Clopper to 0.53 mi NW of Clopper
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.155, -77.237

A vehicle was stranded in high water along the 12,000 Block of Game Preserve Road. The road was closed due to flooding.

Flash Flood, Montgomery

When
August 9, 7:31 AM EST to 9:00 AM EST
Where
Montgomery County, 1.14 mi SW of Mullinix to 1.23 mi SSW of Mullinix
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.286, -77.162

The 26200 Block of Long Corner Road was closed due to flooding, possibly undermining the road at Scott Branch.

Flash Flood, Montgomery

When
August 9, 7:48 AM EST to 9:00 AM EST
Where
Montgomery County, 0.9 mi SSW of Goshen to 0.95 mi SSW of Goshen
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.188, -77.188

North Creek was flooding over Wightman Road.

Flood, Carroll

When
August 9, 7:55 AM EST to 9:00 AM EST
Where
Carroll County, 0.77 mi WNW of Mayberry to 0.8 mi WNW of Mayberry
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
39.633, -77.114

Bear Run Road was closed due to flooding between Runnymede Road and to just north of the bridge over Bear Branch Creek.

Flash Flood, Montgomery

When
August 9, 7:57 AM EST to 9:00 AM EST
Where
Montgomery County, 1.51 mi NNE of Takoma Park to 1.47 mi NE of Takoma Park
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
38.989, -76.987

A vehicle was trapped in high water on MD-193 University Boulevard East at MD-650 New Hampshire Avenue. The roadway was blocked by high water.

Flood, Carroll

When
August 9, 8:00 AM EST to 1:15 PM EST
Where
Carroll County, 0.87 mi NW of Keymar to 1.35 mi NNW of Keymar
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
39.610, -77.240

The water level rose above flood stage on Big Pipe Creek. The water level crested at 8.9 feet before falling below the flood stage at 13:15 EST. Keysville-Bruceville Road was flooded.

Flood, Montgomery

When
August 9, 8:43 AM EST to 10:00 AM EST
Where
Montgomery County, 1.76 mi SW of Northwest Park to 1.69 mi SSW of Northwest Park
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
38.999, -76.999

Piney Branch Road and Barron Street were blocked due to high water.

Flash Flood, Carroll

When
August 9, 8:45 AM EST to 10:00 AM EST
Where
Carroll County, 2.8 mi NNW of Pipe Creek Mill to 2.77 mi NNW of Pipe Creek Mill
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.704, -77.129

The Emergency Manager reported that a water rescue occurred along the Francis Scott Key Highway near North Stone Road.

Flash Flood, Carroll

When
August 9, 8:50 AM EST to 9:15 AM EST
Where
Carroll County, 0.91 mi SSE of Mt Airy to 1.29 mi SSE of Mt Airy
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.367, -77.145

County Emergency Manager reported flooding with flowing water on Twin Arch Road near the Caroll and Howard County line.

Flood, Carroll

When
August 9, 9:23 AM EST to 11:00 AM EST
Where
Carroll County, 2.34 mi NNW of Pipe Creek Mill to 2.36 mi NNW of Pipe Creek Mill
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.699, -77.123

North Stone Road was closed due to flooding near Black School House Road.

Flash Flood, Carroll

When
August 9, 9:55 AM EST to 12:00 PM EST
Where
Carroll County, 0.63 mi S of Millers to 0.46 mi SSW of Millers
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.661, -76.850

Warehime Road was closed due to flooding near Grave Run Creek.

Flood, Allegany

When
August 9, 10:00 AM EST to 4:15 PM EST
Where
Allegany County, 2.54 mi ENE of Little Orleans to 2.47 mi ENE of Little Orleans
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
39.650, -78.340

The water level on Sideling Hill Creek near Bellegrove rose above flood stage. The lowlands near the creek begin to flood along with a low spot on Allegany Line Road.

Flood, Montgomery

When
August 9, 11:00 AM EST to 2:00 PM EST
Where
Montgomery County, 0.83 mi W of Brighton to 0.98 mi WSW of Brighton
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.200, -77.045

Hawlings River has reached flood stage. The 1800th block of Brighton Dam Road was flooded.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Maryland in 2024Every state in 2024This day in weather historyWarnings in Maryland, August 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1198558, 1198566, 1198617, 1198619, 1198621, 1200414, 1198623, 1198628, 1198630, 1198625, 1198583, 1198632, 1198568, 1198635, 1200415.